MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL SYNCRA CRT-P; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC EUROPE SARL SYNCRA CRT-P; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number C2TR01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: (b)(4) lead, implanted: (b)(6) 2014; 310c33 tissue valve, implanted: (b)(6) 2007.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient had a sepsis infection of an unknown source.Blood cultures taken were positive for candida parapsilosis and coagulase negative staphylococcus.The device and leads were explanted and not replaced.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.The device was returned and screening analysis was performed, but no issue was identified requiring full analysis.If information is provided in the future, a supplemental report will be issued.

Brand Name
SYNCRA CRT-P
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
CH  1131
MDR Report Key9350804
Report Number9614453-2019-03921
Device Sequence Number2973348
Product Code NVZ
UDI-Device Identifier00613994753304
UDI-Public00613994753304
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/28/2014
Device Model NumberC2TR01
Device Catalogue NumberC2TR01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2019
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer11/25/2019
Initial Report FDA Received Date11/20/2019
Supplement Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-58 LEAD, 5071-35 X 2 LEADS
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age79 YR
Patient Weight100